# SDR MASA01062

- Difficulty date: July 8, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N27191
- Make and model: Cndair CL6002B19
- Aircraft serial: 7191
- System (JASC): 3300 · Lighting System
- Part: Cover
- Part number: 58728
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 8700 - CMH-ORD - ON PREFLIGHT, CAPTAIN REPORTED DIM EMERGENCYN FLOOR TRACK LIGHTING.  MAINTENANCE CLEANED THE TOP COVER OF THE TRACK LIGHTING SYSTEM ASSEMBLY.  OPS CHECKS GOOD.  (M)
